# SDR DL757091605

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 77,253 hours, 39,892 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183N13314
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV MAINTENANCE FOUND CORROSION ON THE RT HORIZONTAL STABILIZER RIB 11 UPPER SURFACE.  CORROSION EXCEEDED SRM LIMITS.  ACCOMPLISHED REPAIR PER ERA 477049-14.
